# SDR ASAA2022022037504

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 25,592 hours, 7,971 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LEFT SIDE WINDOW HEAT OVERHEAT LT ILLUMINATED. GROUNDED - YES. FOLLOWED QRH PROCEDURE AND LT REMAINED EXTINGUISHED.
